# SDR AALA20160401004

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 69,879 hours, 8,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13820
- Condition: Defective
- Location: Cabin
- Part time: 32,942 hours, 3,767 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER SLIDE LIGHTS ON R2, R4 & L4 DOOR FOUND DIM.  R & R EMER LIGHT POWER SUPPLIES AT R2, R4 & L4 DOORS.  ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160401001 & AALA 20160401003.
